MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM SEC AHA B; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 ERGO WAM WLAN USB DICOM SEC AHA B; ELECTROCARDIOGRAPH
Model Number ELI380-DCS11
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hrc technician remotely investigated the reported event but was not able to reproduce the issue.Baxter is sending the hrc technician on site to further investigate the reported malfunction.Baxter will submit a supplemental report with findings once the on site repair has been completed.Although there was no patient harm reported in this case, an incorrect association of ecg records with wrong patient charts could lead to misdiagnosis and/or mistreatment which could ultimately lead to patient harm, therefore, baxter considers this complaint reportable.
 
Event or Problem Description
The customer reported that ecg records were jumping to different incorrect patients on the eli380 carts.There was no adverse event reported.This incident was captured under baxter complaint reference (b)(4).
 
Additional Manufacturer Narrative
During follow up it was noted that tech would select the necessary patient in the mwl to perform a resting ecg.Intermittently the eli380 with sporadically beep and each time it beeps it will choose a different patient from the modality worklist for the demographic information.In an example it cycled through 8-10 patients over 5 seconds.This results in ecg being taken on patient a but the demographics on the ecg will show patient b, even though patient a was selected from the modality worklist.Customer called in with additional information reporting that the issue was happening only on new eli380 units with the software version of 2.6.1.1 with mwl in use.The issue did not seem to happen when patient demographics were entered manually or on older software versions.A field inspection was not able to be performed at this facility however log files were obtained for review which showed no abnormalities.Device history review was performed where no manufacturing issues were noted.Risk file review was also performed where it was determined that the risk was adequately covered for this scenario.The eli 380 is intended to be a high-performance, multichannel resting electrocardiograph.As a resting electrocardiograph, the eli 380 simultaneously acquires data from each lead.Once the data is acquired, it can be analyzed, reviewed, stored, printed or transmitted.It is a device primarily intended for use in hospitals but may be used in medical clinics and offices of any size.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.The eli380 user manual on page 65 gives instructions for different methods of entering patient demographics.Although there was no device malfunction confirmed, the situation will continue to be monitored.An incorrect association of ecg records with wrong patient charts could lead to misdiagnosis and/or mistreatment which could ultimately lead to patient harm, therefore, hillrom considers this complaint reportable.
 
Event or Problem Description
The customer reported that ecg records were jumping to different incorrect patients on the eli380 carts.There was no adverse event reported.This incident was captured under baxter complaint reference # (b)(4).

Brand Name
ELI380 ERGO WAM WLAN USB DICOM SEC AHA B
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19219335
Report Number2183461-2024-00015
Device Sequence Number15480184
Product Code DPS
UDI-Device Identifier00812345026917
UDI-Public812345026917
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-DCS11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown